Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 5, 2010, 8:58 PM CDT for Woodford County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 5, 2010, 9:26 PM CDT
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Woodford County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1457 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
657
WFUS53 KILX 060158
TORILX
ILC203-060245-
/O.NEW.KILX.TO.W.0015.100606T0158Z-100606T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 945 PM CDT.
* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO NEAR JUST EAST OF GERMANTOWN HILLS...OR 7 MILES
WEST OF EUREKA. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT
40 MPH.
* LOCATIONS IMPACTED INCLUDE...
METAMORA...EUREKA...ROANOKE...SECOR...EL PASO AND PANOLA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4067 8901 4071 8934 4075 8934 4075 8944
4079 8944 4083 8901
TIME...MOT...LOC 0157Z 269DEG 35KT 4075 8935
$$
CHURCHILL3 follow-up statements
414
WWUS53 KILX 060207
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT SAT JUN 5 2010
ILC203-060245-
/O.CON.KILX.TO.W.0015.000000T0000Z-100606T0245Z/
WOODFORD IL-
907 PM CDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WOODFORD COUNTY
UNTIL 945 PM CDT...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR JUST NORTHEAST OF EUREKA...MOVING EAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...SECOR...EL PASO AND PANOLA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4067 8901 4071 8932 4075 8933 4077 8934
4079 8933 4083 8901
TIME...MOT...LOC 0207Z 269DEG 35KT 4075 8922
$$
CHURCHILL102
WWUS53 KILX 060218
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT SAT JUN 5 2010
ILC203-060245-
/O.CON.KILX.TO.W.0015.000000T0000Z-100606T0245Z/
WOODFORD IL-
918 PM CDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WOODFORD
COUNTY UNTIL 945 PM CDT...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR SECOR...OR 8 MILES NORTHEAST OF EUREKA...
MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EL PASO AND PANOLA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 10 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4067 8901 4071 8916 4073 8918 4076 8918
4079 8916 4083 8901
TIME...MOT...LOC 0218Z 269DEG 35KT 4076 8909
$$
CHURCHILL511
WWUS53 KILX 060226
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT SAT JUN 5 2010
ILC203-060236-
/O.CAN.KILX.TO.W.0015.000000T0000Z-100606T0245Z/
WOODFORD IL-
926 PM CDT SAT JUN 5 2010
...THE TORNADO WARNING FOR EAST CENTRAL WOODFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4067 8901 4071 8916 4073 8918 4076 8918
4079 8916 4083 8901
TIME...MOT...LOC 0226Z 269DEG 35KT 4076 8899
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 6:38 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 5, 6:38 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 638 PM CDT SAT JUN 5 2010 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 5 2010 SHORT TERM...TONIGHT THROUGH TUESDAY... CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY 23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY 12Z SUN...WITH DECREASING CLOUDS FOLLOWING. SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT. THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN 40-60 PCT POPS TUESDAY WITH THIS SYSTEM. LONG TERM...WEDNESDAY THROUGH SATURDAY... THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS. && .AVIATION... ISSUED 640 PM CDT SAT JUN 5 2010 CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD. MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE NW...WHICH WILL QUICKLY DIMINISH BY SUNSET. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038. &&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SAT JUN 5 2010 ILZ027>031-036>038-062015- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 303 PM CDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE FLASH FLOODING. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM. ILZ040-041-047-062015- CASS-MASON-SCHUYLER- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE FLOOD STAGE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT. ILZ042>046-048>057-061-062015- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING... AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM. ILZ062-063-066>068-073-062015- CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT... AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. ILZ071-072-062015- CLAY-RICHLAND- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. HUETTL
In the hours before
Local storm report, Jun 5, 8:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
&&
JRPLocal storm report, Jun 5, 8:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 3 NE ABINGDON 40.83N 90.36W
06/05/2010 KNOX IL EMERGENCY MNGR
BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.
0803 PM TORNADO YATES CITY 40.78N 90.01W
06/05/2010 KNOX IL EMERGENCY MNGR
POWER LINES DOWN.
0806 PM TORNADO ELMWOOD 40.78N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO ENTERING ELMWOOD. NO DAMAGE REPORTS AT THIS TIME.
0810 PM TORNADO 1 N ELMWOOD 40.79N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
SECOND TORNADO ON THE GROUND.
0814 PM TORNADO 2 S BRIMFIELD 40.81N 89.88W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO JUST SOUTH OF ROUTE 8.
0825 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
&&
JRPLocal storm report, Jun 5, 8:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO AT ROUTE 150 AND INTERSTATE 74.
&&
JRPLocal storm report, Jun 5, 8:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TORNADO 7 W PEORIA 40.74N 89.74W
06/05/2010 PEORIA IL BROADCAST MEDIA
TORNADO AT HWY 116.
&&
JRPLocal storm report, Jun 5, 8:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TORNADO EAST PEORIA 40.67N 89.55W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.
&&
JRPLocal storm report, Jun 5, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 2 S GERMANTOWN HILLS 40.74N 89.47W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 116 JUST SOUTH OF ISP.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:32 PM CDT | Tornado Warning | ILX | Stark | 28 min |
| Jun 5, 7:37 PM CDT | Tornado Warning | ILX | Knox | 23 min |
| Jun 5, 7:59 PM CDT | Tornado Warning | ILX | Knox, Peoria | 46 min |
| Jun 5, 8:05 PM CDT | Tornado Warning | ILX | Marshall | 40 min |
| Jun 5, 8:32 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 33 min |
| Jun 5, 8:51 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 39 min |
| Jun 5, 9:05 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| Jun 5, 9:28 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 47 min |
| Jun 5, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 27 min |
| Jun 5, 10:17 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 5, 10:21 PM CDT | Tornado Warning | ILX | Logan, Mason, Tazewell | 24 min |
| Jun 5, 10:47 PM CDT | Tornado Warning | ILX | DeWitt, Logan | 43 min |
| Jun 5, 11:10 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| Jun 5, 11:49 PM CDT | Areal Flood Advisory | ILX | DeWitt, Macon | 6 hr |
| Jun 6, 3:01 AM CDT | Areal Flood Warning | ILX | Fulton | 9 hr |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.